# SDR TSAA0253249

- Difficulty date: September 17, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C345371
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED EXISTING FASTENERS, STIFFENERS, ANGLE AND A SECTION OF THE WEB.  REMOVED AND DISCARDED REINFORCING ANGLE, DOUBLER AND A SECTION OF THE WEB.  DRILL AND COLD WORKED THE HOLES IN THE CHORD.  INSTALLED SPLICE ANGLE AND STIFFENERS WITH FASTENERS SHOWN IN SECTION A-A.  INSTALLED THE ANGLE, REINFORCING ANGLE, FILLER DOUBLER, SPLICE PLATES AND THE WEB WITH FASTENERS FROM THE KIT.  APPLIED ALODINE, BMS 10-11 TYPE 1 PRIMER AND TYPE 11 ENAMEL TO ANY BARE SURFACE.  COMPLETED REPAIR IAW ECO 2223, FIGURES 4 AND 9.  AIRCRAFT RETURNED TO SERVICE.  (M)
